# SDR AALA201802209048

- Difficulty date: February 16, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 18,002 hours, 7,179 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR IN AFT CABIN WHEN PACKS OPERATING ON APU .THE ODOR REOCCURRED ON TAKE OFF THROUGH ABOUT 5000'AGL. APU OFF CABIN ODOR QRH CONDITION A DIRTY SOCKS ODOR REOCCURRED ON DESCENT OUT OF FL.180 WITH THRUST AT IDLE.    THE AIRCRAFT WAS GROUNDED.  FOUND OIL LEAKING FROM THE OIL COOLER TRANSFER TUBES.  REPLACED THE O-RINGS IAW AMM 49-91-44. OPS CHECKED GOOD, AND NO LEAKS NOTED AT THIS TIME.
